Piriton Syrup 100ml

KSh 520.00

Chat Us
1 People watching this product now!
Description
Description
Piriton Syrup contains chlorpheniramine. Each 5 ml of syrup contains 2 mg of chlorpheniramine maleate. It is is indicated for symptomatic control of all allergic conditions responsive to antihistamines, including hay fever, vasomotor rhinitis, urticaria, angioneurotic oedema, food allergy, drug and serum reactions, insect bites. Also indicated for the symptomatic relief of itch associated with chickenpox.
Ingredients
Each 5 ml of syrup contains 2 mg of chlorpheniramine maleate.
How to use
Children aged 6-12 years: 5 ml (2 mg) every 4 to 6 hourly. Maximum daily dose: 30 ml (12 mg) in any 24 hours.
Children aged 2-6 years: 2.5 ml (1 mg) every 4 to 6 hourly. Maximum daily dose: 15 ml (6 mg) in any 24 hours.
Children aged 1-2 years: 2.5 ml (1 mg) twice daily. The minimum interval between the doses should be 4 hours. Maximum daily dose: 5 ml (2 mg) in any 24 hours. Not recommended for children below 1 year.
Precautions
Piriton Syrup is contraindicated in patients who are hypersensitive to antihistamines or to any of the syrup ingredients.
Side effects include:
Drowsiness,
Dizziness,
Blurred vision and psychomotor impairment, which can seriously hamper the patients’ ability to drive and use machinery.
Reviews (0)
0 reviews
0
0
0
0
0

There are no reviews yet.

Be the first to review “Piriton Syrup 100ml”

Your email address will not be published. Required fields are marked *

Shipping & Delivery
We ship to all locations within Nairobi in 1 hour.